Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Does Eltroxin cause drowsiness ?

I am 39 yrs. male, feel sleepy during the day time inspite of having good sleep. Do not have thyroid but TSH is in range but towards higher limit.Currently I am taking Eltroxin 50 mg.
Asked On : Wed, 1 Jun 2011
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting query.
Drowsiness are due to hypothyroid disease itself. Elthyroxin don’t produce any sedative effect.
Consult a gynecologist for proper diagnosis and management.
Wish you a speedy recovery
Best Wishes,
Dr Sourav Ganguly.
Answered: Wed, 1 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It may be due to hypothyrid you have got,
continue the treatment gradually it will be alright.
You go for ECG and lipid profile, and blood sugar as at this age all things are must for your health,
There may be something come out which might have give you this problem.
okand bye.
Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor